Lower right side pain
Nov 1, 2013
I often get a dull pain on my lower right side after I go running. I am worried this may be a side affect of Atripla. I have been on it for a little over a year. My Dr. says there is nothing wrong, do you have any insight to what this may be?
Response from Dr. Henry
I havent heard of reports of right lower quadrant pain with exercise linked to Atripla nor I have observed patients in our clinic with that problem. Air pockets and shifts in vascular supply while running can be seen in the general population. Deep abdominal muscles can at times become strained in some runners as well. If any reader is aware of any papers/publication looking at abdominal pain with running from Atripla or has personal experience please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Sucking Penis Worried I Have HIV
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Diarrhea After Blowjob Worried I Have HIV
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Will Chlamydia Show Up On A Blood Test?
- Can Herpes Virus Affect Hiv Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.